confused/question/help!

iVillage Member
Registered: 03-25-2003
confused/question/help!
5
Mon, 03-31-2003 - 6:56pm
Hello everyone I have some questions and I dont know if anyone can help me. Well as you all know I am on Paxil Cr (day 10 now) anyway today I went to work and I was in such a horrible mood and very anxious its hard to explain and I just wanted to hop out of my skin it really scared me like I could lose control and do I have no idea what, I am feeling better I was like this for a few hours but why would I feel like this, is this how I really am and now that I am on meds the real me is here? I also just started my "patch free" week of my birth control patch so could this just be really bad PMS? Or a combo of that and the new meds? I called my Dr but she was out of the office till tomarrow if I still feel that way tomarrow I will call again. I was also thinking is it my OCD that was acting up with the obessive bad thoughts? I just dont know or maybe I need a higher dose. Also my therapist gave me a book to read about dealing with sexual abuse when I was a child so would that bring up this kind of anger out of no where? One other thing that I can think of is one of the side effects could be anger but I am not sure. Please help me if you can. TIA! Sorry if this doesnt make much sense!

Take care, Robin.
iVillage Member
Registered: 03-27-2003
Mon, 03-31-2003 - 7:34pm
Robin,

Everything is going to be o.k. I think if you get yourself worked up like this, then you wont have as good of results as you would if you were just to relax. (that's what my doc tells me) You are going to experience some side effects, so don't worry. I know what your feeling and I felt that way too a little bit on my Zoloft. It's really a weird feeling you can't quite explain. I think it's anxiety. My doctor told me that I needed to relax and let the meds work.

It's o.k. to be in a bad mood, especially if you are PMS'ing. (These antidepressants help make/produce serotonin like chemical things in the brain, which in return cause you to feel GOOD, not bad) Even though we are on meds, we are still going to have our "bad days". It's all going to get better. Yesterday I woke up from a nap in a very bad mood, and I too freaked a little bit...I was like, "what the hell, I'm supposed to be happy from the Zoloft?"

Keep repeating this to yourself, "I am in control, I am going to be o.k." Or just keep telling yourself that this is going to work for you. Think positive.

(I know, easy to say, harder to do, but it will eventually sink in)

Darn this anxiety!!! We will get through it together.

Amanda

When someone tells you that you can't go any farther, just tell them to look behind you and see how far you've

iVillage Member
Registered: 03-25-2003
Mon, 03-31-2003 - 7:46pm
Thanks so much for posting to me Mandy I just feel like I am loosing my mind today and that I need to be in a looney bin! I woke up from a nap the other night too and was such a cranky you know what to my DBF and he didnt do a thing! This was diffrent though like I felt like I was loosing control of myself or something! I am not sure but your words mean alot to me! Thanks!

Take care, Robin.
iVillage Member
Registered: 03-25-2003
Tue, 04-01-2003 - 6:16pm
Is anyone else here on Paxil Cr?
Avatar for kaysey5757
iVillage Member
Registered: 03-26-2003
Wed, 04-02-2003 - 7:40pm
Robin, my daughter tried the Paxil and couldn't take it. It made her feel like she was going to lose control and she was really edgy on it. but then too, that is usually a side effect on these antidepressants for the first few days until you get used to them. Then they start to work on the anxiety. I've done a lot of research on this as I am a psychology major and have suffered from panic disorder for 20 some years. I was also part of a research group through a university hospital. I think that if you've been on the paxil for more than a few weeks, these effects should have cleared by now. You may need a higher dose or you may need a different med. What works for one does not always work for another. My daughter ended up switching to Celexa and it ended her anxiety completely. I've been on Lexapro for about 3 months and am working on increasing my dose as 10mg doesn't quite seem to do the trick.
iVillage Member
Registered: 03-25-2003
Wed, 04-02-2003 - 9:16pm
Hi Kaysey thanks for your post I have only been on the med for 12 days but I did put a call in to the Dr and I go see her on the 16th but she said just keep taking it for now. It was only like 3 hrs that I felt that way so I dont know what was going on but I feel ok now! Thanks!

Take care, Robin.